CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Global Controllability of the Navier-Stokes Equations in the Presence of Curved Boundary with No-Slip Conditions 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2022, 卷号: 24, 期号: 3, 页码: 32
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:68/0  |  Submit date:2023/02/07
Axi-symmetric Navier-Stokes equations  Controllability  No-slip Dirichlet boundary condition  Boundary layers  Return method  Multi-scales asymptotic expansion  Well-prepared dissipation method  Long-time nonlinear Cauchy-Kovalevskaya estimates